MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413161
Medical Device Problem Codes Complete Blockage (1094); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user stated that she tried one wafer and it swelled up and covered her stoma.She believed that this caused an obstruction, preventing effluent from entering the pouch for over one hour.She also reported that once the wafer was removed, she had output.It was advised that if the stoma does not protrude well, it could cover the stoma.Reportedly, convexity was suggested but she refused.She also stated that she tried 413161 before and this did not happen but that the wafers she received and were labeled 413161 looked different.It was also reported that the patient¿s effluent varies from watery to loose consistency.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Batch record review results: lot 1c05116 was manufactured on 04/09/2021 in the minilink #3 manufacturing line, with a total of (b)(4) mkus.On 12/oct/2021, a batch record review was performed to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom.The testing results were found satisfactory.Therefore, no discrepancy related to this issue were found within the documentation.On 12/oct/2021, a complaint search for lot 1c05116 and malfunction code ost-pmc01.12 skin barrier migrates and obstructs stoma was carried out and as a result, no additional complaints were found; therefore, no potential trend is observed and this case is considered an isolated incident.Should additional information become available, a follow up report will be submitted.Fda registration number: reporting site: 1049092; manufacturing site: 9618003.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
MDR Report Key12525074
Report Number9618003-2021-02292
Device Sequence Number4102760
Product Code EXE
UDI-Device Identifier00768455130931
UDI-Public00768455130931
Combination Product (Y/N)N
Initial Reporter StateNM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/08/2026
Device Model Number413161
Device Lot Number1C05116
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1